How long does zyrtec withdrawal last

Common Questions and Answers about How long does zyrtec withdrawal last

zyrtec

Hope you were able to get off it, and if so, how long did it take you before you were free? I believe since I have been on it for so long, the torture will be longer.
Somehow, when one reads the long lists of withdrawal symptoms (fatigue, goose flesh, diarrhea, nausea, sneezing, body aches, skin crawling, etc, etc, etc) IT DOES NOT FULLY CAPTURE THE SHEER HELL OF IT! I haven't been getting high off those pills for about a year because I cut the dose down for the past year, so essentially I was just keeping withdrawal at bay (though withdrawal seems to come at odd times if you ask me). That is one thing that helps a little.
The biggest remaining problem is severe (curl up in a ball) leg pain. Does anyone know how long this will last? And what can I do to help it? The doc wants me to take Zanaflex for it, but I'd rather not because I want off of all meds. Thanks.
I was just wondering if anyone who has withdrawn from hydrocodone, or other opiates, experienced a persistent cough that began shortly after stopping the drug. I'm at a month after my last pill, and I still have a chronic, dry cough that is centered in the lower part of my throat. None of the OTC cough meds or anti-allergy meds make a dent. I don't know if this is at all associated with WD, but I know the great people here will enlighten me about it one way or another. Thanks.
Im on day 2 of ULTRAM detox...does anyone know how long w/d symptoms last for ultram/tramadol? This is awful! But I'm hanging in there!
Personally for me, it didn't last long enough. No matter how many I had, it never lasted long enough. My wife has been so supportive. I'm so grateful she's stood by me. I took 2 years out of my life but the important thing is, one day I awoke. Stay the course and the fog will lift and the aches will fade. The rainbow is just around the corner. It's awesome just to know I don't have to take pills to get through the day!!!!
Hydrocortisone cream works some but it's expensive and the relief doesn't seem to last long. I've been trying to do some internet research on this today - I'll let you know if I come up with anything.
OK ds........I'm trying really hard to get the sequence of events straight in my head here. You had one doctor prescribe Effexor, which you took it upon yourself to discontinue two weeks ago. But you began to take Zoloft in it's place. Who prescribed THIS for you? Did your prescribing doc tell you to quit the Effexor cold turkey? And is this the same doc who put you on 3mg of Xanax until you got back up to your old dosage of 75mg of the Effexor? You said "my doctor AT THE TIME.
Even if I don't eat a lot of crap, I still seem to gain atleast 5 - 10 lbs every time I start this medication. So I'm going to see how long I can go without it. Or if I get bad again, I'll try another antidepressant. SSRI's used to make me worse though back in the day. And I wont' do benzos ever again. So, that being said. I'm trying to figure out if this insomnia last night is from remeron withdrawal? I hope it doesnt happen again tonight. Will my sleep eventually come back?
And all of a sudden I'm working and I feel like my BRAIN does this thing, that... I dunno how to explain it... but it just feels VERY STRANGE AND SCARY for like 2 seconds then stops... but then leaves me in panic... What is this!? Klonopin withdrawal? Lexapro withdrawal!? It's been like 10 days since I've been off the Klonopin and Lexapro! And I'm barley taking enough ativan, I would think, to not give me any withdrawal symptoms...
She has been ordering lots of tests to try to find what is keeping my lungs so inflamed and is very mindful of what the pred does long term. The last dose was in October from my primary care provider and was 60 mg for 7 days. Withdrawal from that was horrible pain, but it was needed for a para-flu virus that almost had me in the hospital twice. That would have meant IV steroids. So I am very thankful I avoided that.
I never had anything like this until our weather here in Virginia dropped drastically and blasted my sinuses. Don't know how many boxes of Kleenex I have used. The ENT says that they can draw the fluid out of your middle ear and put tubes in - appreciate any suggestions..........
Or damn... Maybe it is just sinus/allergies? Lol. And I'm just reading too far into it?
Someone is BS'ing you, no amount of amphetamine is going to stop opiate WD. It will help with some of the aches and pains because it is a non-narcotic painkiller but it is the OXY that is physically addictive that is giving you the WD symptoms.
My skin feels hot to the touch on my face and has a burning hot sensation. Is this from the steroids? If so, when will it pass? How long does prednisone stay in your system? I also have a racing heart and feel a little anxious. I am unsure if that is because I feel very hot or if it's just me experiencing anxiety. My face also feels a little tight and is dry. I appreciate any help you can offer me.
We also have learned how to listen to our patients, which is not easy with the busy schedules and busy waiting rooms. However, no matter how busy, a doctor cannot practice good medicine if he does not take time to educate him/herself and carefully listen to the patient.
I would take Remeron for maybe a month, then ween off, only to have trouble sleeping again, then starting the benedryl/zyrtec cycle again... then back to Remeron... I've been doing that since October of 2012. Last Month I started Remeron again due to mostly anxiety, and sleep. It helped, but then I weened off about a week ago. The 1st 2 nights were okay. I slept, but felt like I was hot and sweaty in bed some. Nights 3 and 4 with No Remeron were bad.
nothing seems to help for any length of time.
I have also been dealing with chronic hives for over a year, I take Zyrtec for this as needed and it does seem to help. Could this be related? What caused this? Do you think I should get any more medical tests done? Was it the Venlafaxine, I just don't understand how I only took it for three days in the lowest dose possible and THIS would happen, very unlikely. This feeling is so different than anything I've ever felt before, I just want it to subside. Sooo many questions, I know!
I too am surprised to hear of how many people have sneezing issues. I have been tapering of morphine for the past several weeks and within a certain part of each taper I seem to go through sneezing fits. My last one was Sunday and I swear it was only one nostrol and even the air felt to cold going into it and that caused the sneeze. I finally had to resort to blocking the one nostrol to keep air from flowing to it.
The itching and hives have subsided a bit but have not completely disappeared. Does anyone have any information about how long it could take to completely cleanse the body of sucralose?
Have you been successful? How long? How do you stay from going back? I think I want to take the first couple of days to sleep, then, I need to get my butt up and exercise like everyone suggests. I am in good shape, just feel more motivation to workout after I pop a pill. This is going to be a major lifestyle change for me. Keep talking to me please. I'll keep you posted. Tomorrow is football. It will be hard for me to make a change like this tomorrow. Monday I am prepared.
How long did you stay on anti depressants? I had all of those symptoms before being diagnosed with server panic disorder & anxiety. I'm currently on Fluoxitine (prozac) and it started working within days but i wasn't completely feeling better (not all the way normal) again but WAY better after 4-5 weeks after taking the meds, I also take 2MG of Xanax extended relief!
Now I'm diagnoised with IST and yet I only discovered the tachycardia via HR monitor I got for the gym. I'm now wondering if the palps was really my tachycardia. I have no idea how long I've been dealing with tachy HR as I did not feel like my heart was racing I never once suspected my symptoms were related to my heart in any way.
But, could this itch be a rash from alcohol withdrawal, or the liver disease? How long should I expect it to last? I've tried alternative means, such as hydrogen peroxide and hot water baths, to make it wet, then putting some sort of unscented cream on it (which I've found is best to be vasaline for me, if that helps anyone) It's a messy mess, but it helps with the itch. I'm also on a beta blocker, Inderal. I've complicated my condition with the alcohol I'm sure.
I'am 18 now and i have had this same problem for about 4 or 5 months now. I have this horrible itchy feeling under my skin i can't do anything about every time i get hot. The hotter i get the worst the itch. (some of the things i have done to test it) 1. If i stand in a hot shower the itches flare up insane 2. turn the hot air in my car. by far the worst itches 3. jog in a hoody. i had to take the hoody of because the itches were so bad.
MedHelp Health Answers